# SDR IXXA9900029

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO TOL, AFTER THE LANDING GEAR WAS EXTENDED THE LEFT MAIN GEAR DOWN AND LOCK INDICATION LIGHT FAILED TO ILLUMINATE. THE FLIGHT CREW CYCLED THE LANDING GEAR SEVERAL TIMES BEFORE THE DOWN AND LOCK LIGHT ILLUMINATED. MAINTENANCE INSPECTED THE LANDING GEAR POSITIONING INDICATION SYSTEM WHICH REVEALED THE LEFT MAIN GEAR SWITCH ELECTRICAL CONNECTOR CORRODED. MAINTENANCE CLEANED THE ELECTRICAL CONNECTOR AND PERFORMED A SUCCESSFUL OPERATIONAL CHECK. THE AIRCRAFT WAS RETURNED TO SERVICE.
